MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Hemorrhage, Subdural (1894)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns system remains implanted and programmed for use.
 
Event or Problem Description
During review of adverse event data for an investigator initiated retrospective data collection study, a serious adverse event was identified that had not previously been reported to neuropace.The event, reported as related to the rns system implant, involved the patient developing a subdural hemorrhage causing headache and photophobia.The event self-resolved without surgery but required a longer hospitalization.No other details were provided.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view, ca
MDR Report Key10466617
Report Number3004426659-2020-00034
Device Sequence Number14267123
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017170615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRNS-300-K
Device Catalogue Number1007603
Device Lot Number22888-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR